# SDR 97UAL900162

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9030U
- Make and model: Boeing 737222
- Aircraft serial: 19068
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXIT LIGHTS IN CABIN AND DOOR 1 LEFT EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  *S/D*  THE RT OVERWING INTERIOR EMERGENCY EXIT LIGHT AND LT OVERWING LIGHT WERE RESEATED, OPS CHECK GOOD.
